[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Need your help again

> Mystery highs after dinner.  B.g. came down to 153 about 3.5 hours after
dinner (high for Gabe).  Mysterious rise to 193 and then 263 in two hours.
> Gabe noticed air bubbles which we primed out and then bolused 3 units.
> Called MiniMed clinical support.  They say that when we did a site change
this afternoon (about 5 p.m.) we should not have reused the resevoir,
although our CDE told us that was fine.  MiniMed claims that detaching the
tubing and reattaching new tubing and set introduces a lot of air bubbles,
even not visible.
> Is this plausible?  I am feeling so discouraged tonight...because there is
nothing I can figure out that explains the problem...clearly the basals
aren't being delivered, but the set looks secure and good and dinner bolus
did get in (although was not as effective as it should have been).

Yeah it is plausible. Particularly if there is any sort of temperature
difference between the reservoir and the new tubing. Besides, you saw one
bubble. When there is one there could clearly be more. No additional
explanation is really needed.

Perhaps you should not be reusing the reservoirs at this time. I think that
you and Gabe might consider following "best practices" only until you get
more confidence about what is going on.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml